I have been on hydrocodone for 7 years. The dr just added naproxen to the mix for my abdominal pain (endometriosis) i haven't ate in 2 days i have the worst pain all over my body and diarrhea and dizzy when i stand. I called and left message with nurse but i have to work in 5 hours and i can barely move. The hydrocodone barely helps anymore as it is but now i feel like my uterus is going to fall out when i get out of the bed. Any advice is extremely appreciated.
Never, ever take naproxen on an empty stomach! It is very harsh on the stomach and can strip your stomach lining and even make it bleed. You always want food with Naproxen to keep this from happening. Stop taking it for now until you can talk to your Dr and try to eat something bland and soothing to your stomach. If you have any Prilosec/omeprazole you can take some of that-it might help or if you have some liquid antacid like Maalox or Mylanta to soothe your angry stomach so you can eat a bit.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2011 • 4 answers
Posted 12 Apr 2012 • 4 answers
Posted 26 Mar 2013 • 1 answer
Naproxen - I'm in real pain andmy boyfriend has some for his back pain how many 500mg should I take?
Posted 21 Jul 2013 • 1 answer
I took naproxen for abdominal pain prescribed by a doctor. On the second day that I took it I began?
Posted 28 Aug 2016 • 1 answer